# SDR UALA2009082402597

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,310 hours, 10,942 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 325, LBL 30 IS CORRODED.   MAJOR REPAIR ACCOMPLISHED.  CUT OUT UPPER T-CAP FROM RBL 30 TO RBL 70, STA 325.  INSTALLED REPAIR T-CAP.
